MAUDE Adverse Event Report: HALYARD HEALTH CORFLO® PEG KIT; DH CPK PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH CORFLO® PEG KIT; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 30-5020
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 3 april 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
A report was received stating the patient had the tube placed on (b)(6) 2017.The patient had an abdominal x-ray on (b)(6) 2017 (5 days later).The x-ray revealed fluid in the patient's abdomen and the patient was then taken back to the operating room (or).The bumper of the tube was completely was no longer positioned in the stomach.The surgeon repaired the stomach.When asked what procedure the surgeon performed it was noted to be a gastrostomy with placement of a gastrostomy tube.The surgeon "basically sutured the hole and placed another tube down lower to allow the stomach to heal." when asked the patient's current status it was noted, "the patient is very sick in icu." it could not be confirmed if the patient was in the icu before this procedure and clinician stated she believes so because the patient has been in and out of the icu lately had a lot of comorbidities.However, the clinician could not be certain.The patient also had a tracheostomy tube placed on the same day of the (b)(6) 2017 procedure.

Brand Name
CORFLO® PEG KIT
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6454079
Report Number3009124963-2017-00009
Device Sequence Number588107
Product Code KNT
UDI-Device Identifier20815149024084
UDI-Public20815149024084
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number30-5020
Device Catalogue Number104587901
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2017
Initial Report FDA Received Date04/03/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight109